MathSciNet Relay Station
MathSciNet bibliographic data
MR2212258 93B05 (35K15)
Bárcenas, Diomedes; Leiva, Hugo; Urbina, Wilfredo Controllability of the Ornstein-Uhlenbeck equation. IMA J. Math. Control Inform. 23 (2006), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement